# SDR SWAA020725

- Difficulty date: April 5, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 54,524 hours, 54,209 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Frayed
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE FRAYED.  REMOVED AND REPLACED CABLE PER MM.
